# SDR AALA202407267704

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 33,600 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT OVERWING EMERGENCY LIGHT OUT. CHANGED LEFT WING AFT EMERGENCY SLIDE LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-01
